Weird blood pressure and heart rate is high for months

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

netagurion
New Member


Date Joined Feb 2013
Total Posts : 2
   Posted 2/15/2013 2:21 PM (GMT -6)   
Hey, I am new here but I am looking for answers. I feel my GP is kinda not looking for a root cause but more treating symptoms. I am recently suffering from acid reflux and anxiety starting in July of 2012.

Here is the situation: I started a job and had to get a TB test and drug test (blood work, etc.)

The blood test came back that I had low antibodies for MMR so they gave me an MMR booster in March 2012.

April 2012 prescribed Atenolol for Migraine preventative
Never really took it until May/June 2012
25MG at night

I will say that I took it kind of half-assed. I had no idea how serious this type of drug was.

July 4 2012 had upper respiratory infection. Took Z-Pak

July 20 2012 Stopped taking Atenolol because I was feeling weird and was expecting to travel. (nobody told me not to stop taking Atenolol cold turkey. And I obviously didn't read the paperwork that came with it).

July 27 2012 in ER due to massive dizziness/vertigo/heart palpitations/feeling like i was going to pass out/nausea

Ever since then I have been suffering with horrible off balance feeling, nausea, dizziness, heart palpitations, high heart rate and bouncing up and down blood pressure. I can not stand and talk to people without feeling off balance. I have weird visual *sparkles* like you get before you pass out.

It is all very strange. I am not sure if it was the TB test, MMR vaccine, or the half-assed Atelolol usage mixed with an abrupt stop.

I truly thing one of these or a combo of these messed my heart up and it is not going back to normal.

Please see the data and graph below for more info.

VIEW IMAGE

VIEW IMAGE

netagurion
New Member


Date Joined Feb 2013
Total Posts : 2
   Posted 2/15/2013 2:34 PM (GMT -6)   
I should also add that drinking even the littlest bit of caffeine and standard housework type stuff causes my symptoms to worsen. Basically anything that elevates my heart rate causes me to feel unwell and extremely fatigued.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/16/2013 11:44 AM (GMT -6)   
 
Welcome to HealingWell.  Thanks for attaching your graphs but as far as being able to advice you on what may be going on I am unable to do that as during the time frame where your BP was bouncing around you were taking Atenolol, experiencing a URI as well as many other symptoms that I am sure were causing you anxiety.
 
May I kindly suggest that you make an appointment with a cardiologist to start over and rule out any medical problems that you feel you may have.
 
AS your heart and BP are priorities for you from what I have read I would make your appointment soon and write down all you concerns.
 
Blessings,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



“Have courage for the great sorrows of life and patience for the small ones; and when you have laboriously accomplished your daily task, go to sleep in peace. God is awake.”
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 3:40 PM (GMT -6)
There are a total of 2,972,927 posts in 326,038 threads.
View Active Threads


Who's Online
This forum has 160867 registered members. Please welcome our newest member, RAbid.
456 Guest(s), 10 Registered Member(s) are currently online.  Details
imagardener2, Balladeer, Kent M., Gemlin, island time, LucyDog, Garion, RAbid, Alexandros96, xy123